On Asymptotic Stability in Energy Space of Ground States of NLS in 2D
Annales de l'I.H.P. Analyse non linéaire, Volume 26 (2009) no. 4, p. 1361-1386
@article{AIHPC_2009__26_4_1361_0,
     author = {Cuccagna, Scipio and Tarulli, Mirko},
     title = {On Asymptotic Stability in Energy Space of Ground States of NLS in 2D},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Elsevier},
     volume = {26},
     number = {4},
     year = {2009},
     pages = {1361-1386},
     doi = {10.1016/j.anihpc.2008.12.001},
     zbl = {1171.35470},
     mrnumber = {2542729},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_2009__26_4_1361_0}
}
Cuccagna, Scipio; Tarulli, Mirko. On Asymptotic Stability in Energy Space of Ground States of NLS in 2D. Annales de l'I.H.P. Analyse non linéaire, Volume 26 (2009) no. 4, pp. 1361-1386. doi : 10.1016/j.anihpc.2008.12.001. http://www.numdam.org/item/AIHPC_2009__26_4_1361_0/

[1] Agmon S., Spectral Properties of Schrodinger Operators and Scattering Theory, Ann. Sc. Norm. Pisa 2 (1975) 151-218. | Numdam | MR 397194 | Zbl 0315.47007

[2] Burq N., Global Strichartz Estimates for Nontrapping Geometries: About an Article by H. Smith and C. Sogge, Comm. Partial Differential Equations 28 (2003) 1675-1683. | MR 2001179 | Zbl 1026.35020

[3] Buslaev V. S., Perelman G. S., Scattering for the Nonlinear Schrödinger Equation: States Close to a Soliton, St. Petersburg Math. J. 4 (1993) 1111-1142. | MR 1199635 | Zbl 0853.35112

[4] Buslaev V. S., Perelman G. S., On the Stability of Solitary Waves for Nonlinear Schrödinger Equations, in: Uraltseva N. N. (Ed.), Nonlinear Evolution Equations, Transl. Ser. 2, vol. 164, Amer. Math. Soc., Providence, RI, 1995, pp. 75-98. | MR 1334139 | Zbl 0841.35108

[5] Buslaev V. S., Sulem C., On the Asymptotic Stability of Solitary Waves of Nonlinear Schrödinger Equations, Ann. Inst. H. Poincaré. Anal. Non Linéaire 20 (2003) 419-475. | Numdam | MR 1972870 | Zbl 1028.35139

[6] Christ M., Kieslev A., Maximal Functions Associated With Filtrations, J. Funct. Anal. 179 (2001) 409-425. | MR 1809116 | Zbl 0974.47025

[7] Cuccagna S., A Revision of “On Asymptotic Stability in Energy Space of Ground States of NLS in 1D”, http://arxiv.org/abs/0711.4192. | MR 2422523

[8] Cuccagna S., Stabilization of Solutions to Nonlinear Schrödinger Equations, Comm. Pure Appl. Math. 54 (2001) 1110-1145. | MR 1835384 | Zbl 1031.35129

[9] Cuccagna S., On Asymptotic Stability of Ground States of NLS, Rev. Math. Phys. 15 (2003) 877-903. | MR 2027616 | Zbl 1084.35089

[10] Cuccagna S., Mizumachi T., On Asymptotic Stability in Energy Space of Ground States for Nonlinear Schrödinger Equations, Comm. Math. Phys. 284 (2008) 51-77. | MR 2443298 | Zbl 1155.35092

[11] Cuccagna S., Pelinovsky D., Vougalter V., Spectra of Positive and Negative Energies in the Linearization of the NLS Problem, Comm. Pure Appl. Math. 58 (2005) 1-29. | MR 2094265 | Zbl 1064.35181

[12] Gang Z., Sigal I. M., Relaxation of Solitons in Nonlinear Schrödinger Equations With Potential, Adv. Math. 216 (2007) 443-490. | MR 2351368 | Zbl 1126.35065

[13] Grillakis M., Shatah J., Strauss W., Stability of Solitary Waves in the Presence of Symmetries, I, J. Funct. Anal. 74 (1987) 160-197. | MR 901236 | Zbl 0656.35122

[14] Grillakis M., Shatah J., Strauss W., Stability of Solitary Waves in the Presence of Symmetries, II, J. Funct. Anal. 94 (1990) 308-348. | MR 1081647 | Zbl 0711.58013

[15] Gustafson S., Nakanishi K., Tsai T. P., Asymptotic Stability and Completeness in the Energy Space for Nonlinear Schrödinger Equations With Small Solitary Waves, Int. Math. Res. Notices 66 (2004) 3559-3584. | MR 2101699 | Zbl 1072.35167

[16] Jensen A., Kato T., Spectral Properties of Schrödinger Operators and Time Decay of the Wave Functions, Duke Math. J. 46 (1979) 583-611. | MR 544248 | Zbl 0448.35080

[17] Jensen A., Nenciu G., A Unified Approach to Resolvent Expansions at Thresholds, Rev. Math. Phys. 13 (2001) 717-754. | MR 1841744 | Zbl 1029.81067

[18] Jensen A., Yajima K., A Remark on L p Boundedness of Wave Operators for Two-Dimensional Schrödinger Operators, Comm. Math. Phys. 225 (2002) 633-637. | MR 1888876 | Zbl 1057.47011

[19] Kato T., Wave Operators and Similarity for Some Non-Selfadjoint Operators, Math. Ann. 162 (1966) 258-269. | MR 190801 | Zbl 0139.31203

[20] Kirr E., Zarnescu A., On the Asymptotic Stability of Bound States in 2D Cubic Scrödinger Equation, Comm. Math. Phys. 272 (2007) 443-468. | MR 2300249 | Zbl pre05227351

[21] Mizumachi T., Asymptotic Stability of Small Solitons to 1D NLS With Potential, http://arxiv.org/abs/math.AP/0605031.

[22] Mizumachi T., Asymptotic Stability of Small Solitons for 2D Nonlinear Schrödinger Equations With Potential, J. Math. Kyoto Univ. 47 (2007) 599-620. | MR 2402517 | Zbl 1146.35085

[23] Perelman G. S., On the Formation of Singularities in Solutions of the Critical Nonlinear Schrödinger Equation, Ann. Henri Poincaré 2 (2001) 605-673. | MR 1852922 | Zbl 1007.35087

[24] Pillet C. A., Wayne C. E., Invariant Manifolds for a Class of Dispersive, Hamiltonian Partial Differential Equations, J. Diff. Eq. 141 (1997) 310-326. | MR 1488355 | Zbl 0890.35016

[25] Reed M., Simon B., Methods of Modern Mathematical Physics I: Functional Analysis, Academic Press, 1978. | MR 751959 | Zbl 0242.46001

[26] Schlag W., Dispersive Estimates for Schrödinger Operators in Dimension Two, Comm. Math. Phys. 257 (2005) 87-117. | MR 2163570 | Zbl 1134.35321

[27] Shatah J., Strauss W., Instability of Nonlinear Bound States, Comm. Math. Phys. 100 (1985) 173-190. | MR 804458 | Zbl 0603.35007

[28] Smith H. F., Sogge C. D., Global Strichartz Estimates for Nontrapping Perturbations of the Laplacian, Comm. Partial Differential Equations 25 (2000) 2171-2183. | MR 1789924 | Zbl 0972.35014

[29] Soffer A., Weinstein M., Multichannel Nonlinear Scattering for Nonintegrable Equations, Comm. Math. Phys. 133 (1990) 116-146. | MR 1071238 | Zbl 0721.35082

[30] Soffer A., Weinstein M., Multichannel Nonlinear Scattering II. the Case of Anisotropic Potentials and Data, J. Differential Equations 98 (1992) 376-390. | MR 1170476 | Zbl 0795.35073

[31] Soffer A., Weinstein M., Selection of the Ground State for Nonlinear Schrödinger Equations, Rev. Math. Phys. 16 (2004) 977-1071. | MR 2101776 | Zbl 1111.81313

[32] Taylor M. E., Partial Differential Equations II, Appl. Math. Sci., vol. 116, Springer, 1997. | MR 1395149

[33] Tsai T. P., Yau H. T., Asymptotic Dynamics of Nonlinear Schrödinger Equations: Resonance Dominated and Radiation Dominated Solutions, Comm. Pure Appl. Math. 55 (2002) 153-216. | MR 1865414 | Zbl 1031.35137

[34] Tsai T. P., Yau H. T., Relaxation of Excited States in Nonlinear Schrödinger Equations, Int. Math. Res. Notices 31 (2002) 1629-1673. | MR 1916427 | Zbl 1011.35120

[35] Tsai T. P., Yau H. T., Classification of Asymptotic Profiles for Nonlinear Schrödinger Equations With Small Initial Data, Adv. Theor. Math. Phys. 6 (2002) 107-139. | MR 1992875 | Zbl 1033.81034

[36] Weder R., Center Manifold for Nonintegrable Nonlinear Schrödinger Equations on the Line, Comm. Math. Phys. 170 (2000) 343-356. | MR 1799850 | Zbl 1003.37045

[37] Weinstein M., Modulation Stability of Ground States of Nonlinear Schrödinger Equations, SIAM J. Math. Anal. 16 (1985) 472-491. | MR 783974 | Zbl 0583.35028

[38] Weinstein M., Lyapunov Stability of Ground States of Nonlinear Dispersive Equations, Comm. Pure Appl. Math. 39 (1986) 51-68. | MR 820338 | Zbl 0594.35005

[39] Yajima K., The W k,p Continuity of Wave Operators for Schrödinger Operators, J. Math. Soc. Japan 47 (1995) 551-581. | MR 1331331 | Zbl 0837.35039

[40] Yajima K., The L p Boundedness of Wave Operators for Two Dimensional Schrödinger Operators, Comm. Math. Phys. 208 (1999) 125-152. | MR 1729881 | Zbl 0961.47004